# SDR SWAA041747

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 52,337 hours, 45,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C34691
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR FELL OUT.  INSTALLED R1 DOOR EVAC SLIDE GIRT BAR PER MM.
